Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Anyone Experience Hair Loss On Valproic Acid?

Anyone Experience Hair Loss On Valproic Acid?

I was taking valproic acid for 4 years and I noticed my hair starting to go (I'm only 21). My neurologist said it was a rare side effect of the drug. I've recently switched to lamotrigine to reverse these effects, but I'm just wondering if anyone else experienced the same thing with valproic acid, or if my hair is just falling out naturally.

A MyEpilepsyTeam Member said:

That was one of the medications my brother was taking for his Lennox-Gastaut Syndrome and his long hair completely fell out. They decided to take him off it. His hair never grew back the right way though.

posted over 3 years ago
Already a Member? Log in